# SDR 2007UALA00611

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 60,204 hours, 9,750 cycles
- Engine: Pwa PW4060
- Engine time: 50,394 hours, 7,268 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Check Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO NR 1 ENGINE AT FLIGHT IDLE DUE TO COMPRESSOR STALL AND HIGH EXHAUST GAS TEMPERATURE.  EMERGENCY EQUIPMENT CALLED AS PRECAUTION.  TROUBLESHOOTING IDENTIFIED FAILED 8TH STAGE PNEUMATIC CHECK VALVE.   AFTER EXTENSIVE TROUBLESHOOTING, IDENTIFIED CAUSE AS 8TH STAGE PNEUMATIC CHECK VALVE.  REPLACED VALVE & CORRECTED RESULTANT DAMAGE.  VALVE FAILED RELEASING THE POPPET SHAFT.
